# SDR ABXA070414

- Difficulty date: November 23, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- Aircraft time: 72,960 hours, 85,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 25739
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER LIGHTING INOPERATIVE, NO P-NUT BULB ILLUMINATION.  REPLACED EMERGENCY LIGHT POWER SUPPLY IAW DC-9 AMM 33-53-02-4.
